Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2015, 3:19 AM CDT for 6 counties in Minnesota; 4 counties in South Dakota; Lyon County, Iowa. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 3:19 AM CDT (08:19 UTC)
- Expired
- Jun 20, 2015, 4:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Lyon County, IA, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Brookings County, SD, Lincoln County, SD, Minnehaha County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 41 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:40 AM CDT | TSTM WND GST 65 | Beaver Creek, MN | |
| Jun 20, 3:40 AM CDT | TSTM WND GST 65 | Lake Benton, MN | POWER POLES AND TREES DOWNED |
| Jun 20, 3:45 AM CDT | TSTM WND DMG | Florence, MN | TREE DAMAGE AND FARM WAGON TOSSED. |
| Jun 20, 3:45 AM CDT | TSTM WND DMG | Luverne, MN | TREES DOWNED |
| Jun 20, 3:50 AM CDT | TSTM WND DMG | Magnolia, MN | LARGE TREE BRANCHES DOWNED |
| Jun 20, 3:50 AM CDT | TSTM WND GST 60 | 4 S Garvin, MN | PLAYGROUND EQUIPMENT TOSSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:18 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
| Jun 19, 10:57 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
901
WUUS53 KFSD 200819
SVRFSD
IAC119-MNC081-083-101-105-117-133-SDC011-083-099-101-200900-
/O.NEW.KFSD.SV.W.0064.150620T0819Z-150620T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
319 AM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LYON COUNTY IN NORTHWESTERN IOWA...
MURRAY COUNTY IN SOUTHWESTERN MINNESOTA...
PIPESTONE COUNTY IN SOUTHWESTERN MINNESOTA...
LINCOLN COUNTY IN SOUTHWESTERN MINNESOTA...
WESTERN NOBLES COUNTY IN SOUTHWESTERN MINNESOTA...
SOUTHWESTERN LYON COUNTY IN SOUTHWESTERN MINNESOTA...
ROCK COUNTY IN SOUTHWESTERN MINNESOTA...
SOUTHERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA...
EASTERN MINNEHAHA COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHERN LINCOLN COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 400 AM CDT
* AT 319 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WHITE TO NEAR TRENT TO NEAR TEA...MOVING EAST
AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JASPER AROUND 325 AM CDT.
LAKE ALVIN STATE RECREATION AREA...PIPESTONE NATIONAL MONUMENT AND
PIPESTONE NATIONAL MONUMENT AROUND 330 AM CDT.
TROSKY AND ROWENA AROUND 335 AM CDT.
EDGERTON...LARCHWOOD...VALLEY SPRINGS...LAKE BENTON...IVANHOE...
WOODSTOCK AND ARCO AROUND 340 AM CDT.
TYLER...HILLS...LEOTA...LESTER...CHANDLER AND LAKE WILSON AROUND
345 AM CDT.
ROCK RAPIDS AND RUSSELL AROUND 350 AM CDT.
SLAYTON AND CAMDEN STATE PARK AROUND 355 AM CDT.
MARSHALL AND ELLSWORTH AROUND 400 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HATFIELD...MAGNOLIA...IHLEN...LYND...KENNETH...GARVIN...HADLEY...
IONA...STEEN AND BUSHNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS EASTERN SOUTH DAKOTA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4452 9582 4389 9563 4334 9610 4340 9693
4350 9693 4350 9695 4390 9661 4439 9707
TIME...MOT...LOC 0819Z 269DEG 58KT 4439 9670 4390 9656 4348 9691
HAIL...<.75IN
WIND...70MPH
$$
BT2 follow-up statements
147
WWUS53 KFSD 200832
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
332 AM CDT SAT JUN 20 2015
IAC119-MNC081-083-101-105-117-133-SDC011-083-099-101-200900-
/O.CON.KFSD.SV.W.0064.000000T0000Z-150620T0900Z/
LYON IA-MURRAY MN-PIPESTONE MN-LINCOLN MN-NOBLES MN-LYON MN-ROCK MN-
BROOKINGS SD-MINNEHAHA SD-MOODY SD-LINCOLN SD-
332 AM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHERN LYON...MURRAY...PIPESTONE...LINCOLN...WESTERN NOBLES...
SOUTHWESTERN LYON...ROCK...SOUTHERN BROOKINGS...EASTERN MINNEHAHA...
MOODY AND NORTHERN LINCOLN COUNTIES...
AT 332 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF HENDRICKS TO TROSKY TO NEAR LAKE
ALVIN STATE RECREATION AREA...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
EDGERTON AROUND 340 AM CDT.
TYLER...LEOTA...CHANDLER AND ARCO AROUND 345 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HATFIELD...MAGNOLIA...IHLEN...LYND...KENNETH...GARVIN...HADLEY...
IONA...STEEN AND BUSHNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4452 9582 4389 9563 4334 9610 4340 9693
4350 9693 4350 9695 4390 9661 4439 9707
TIME...MOT...LOC 0832Z 274DEG 52KT 4439 9639 4390 9626 4348 9661
HAIL...<.75IN
WIND...60MPH
$$
BT907
WWUS53 KFSD 200840
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 AM CDT SAT JUN 20 2015
IAC119-MNC081-083-101-105-117-133-SDC011-083-099-101-200900-
/O.CON.KFSD.SV.W.0064.000000T0000Z-150620T0900Z/
LYON IA-MURRAY MN-PIPESTONE MN-LINCOLN MN-NOBLES MN-LYON MN-ROCK MN-
BROOKINGS SD-MINNEHAHA SD-MOODY SD-LINCOLN SD-
340 AM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHERN LYON...MURRAY...PIPESTONE...LINCOLN...WESTERN NOBLES...
SOUTHWESTERN LYON...ROCK...SOUTHEASTERN BROOKINGS...EASTERN
MINNEHAHA...EASTERN MOODY AND NORTHERN LINCOLN COUNTIES...
AT 340 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF IVANHOE TO NEAR TROSKY TO NEAR
LARCHWOOD...MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
EDGERTON AND ARCO AROUND 345 AM CDT.
TYLER...LEOTA AND LAKE WILSON AROUND 350 AM CDT.
ROCK RAPIDS AND CHANDLER AROUND 355 AM CDT.
ELLSWORTH...RUSSELL AND CAMDEN STATE PARK AROUND 400 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HATFIELD...MAGNOLIA...IHLEN...LYND...KENNETH...GARVIN...HADLEY...
IONA...STEEN AND AVOCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4452 9582 4389 9563 4334 9610 4339 9685
4345 9682 4350 9679 4393 9650 4443 9658
TIME...MOT...LOC 0840Z 271DEG 55KT 4439 9634 4390 9621 4347 9648
HAIL...<.75IN
WIND...60MPH
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 AM CDT, 0 minutes earlier.
Area forecast discussion, Jun 20, 3:19 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 319 AM CDT SAT JUN 20 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 259 AM CDT SAT JUN 20 2015 CURRENT MCS MOVING THROUGH THE FORECAST AREA AT THIS TIME ASSOCIATED WITH A STRONG SHORT WAVE. THE FAVORED AREAS ARE PRIMARILY ALONG AND NORTH OF I 90 WHERE BETTER UPPER SUPPORT EXISTS...BUT EVEN SOUTH OF I 90 WE HAVE SCATTERED CONVECTION COUPLED WITH SOME WIND. THE WORST OF THE COMPLEX WILL LIKELY BE ON OUR THE EASTERN EDGE OF OUR ZONES BY 11Z EARLY THIS MORNING...WITH LINGERING SCATTERED CONVECTION IN PARTS OF SOUTHWEST MN AND NORTHWEST IA ONLY UNTIL MID MORNING. THE BOW ECHO HAS PERSISTED IN A SELF PROPAGATING EVENT...BUT OVERALL THE STRONG WIND REPORTS ARE GETTING A LITTLE MORE SPOTTY AS THE LINE MOVES INTO A BIT MORE STABILIZED AIR MASS. OTHERWISE LATER TODAY...COULD BE A CUMULUS FEST THROUGHOUT THE NORTHEAST QUAD OF OUR FORECAST AREA...WHICH SHOULD BURN OFF BY MID AFTERNOON. THEREFORE AM EXPECTING A WARM DAY BEHIND THE SURFACE WIND SHIFT...A WELL MIXED ATMOSPHERE YIELDING HIGHS OF 80 TO 90 DEGREES. TONIGHT SHOULD BE QUIET AS WELL ALTHOUGH THE LEADING EDGE OF THE NEXT...MUCH WEAKER SHORT WAVE COULD PRODUCE A FEW SHOWERS AND ISOLATED THUNDERSTORMS IN OUR SOUTHWEST ZONES APPROACHING SOUTH CENTRAL SD LATE TONIGHT. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 259 AM CDT SAT JUN 20 2015 THE AFOREMENTIONED SHORT WAVE WILL MOVE ACROSS THE FORECAST AREA ON SUNDAY...FAVORING AREAS ALONG AND NORTH OF I 90. LOW LEVEL MOISTURE IS LACKING BUT PLENTY OF MID LEVEL MOISTURE EXISTS WITH SOME MODERATELY UNSTABLE LAPSE RATES. THEREFORE POPS ARE STILL WARRANTED ACROSS OUR NORTHERN AND WESTERN AREAS. DESPITE THE MID LEVEL CLOUD DECK...A WARM AIR MASS SHOULD ELEVATE HIGHS INTO THE 80S. THE REST OF THE FORECAST LOOKS RATHER SEASONAL...WITH HIGHS CONTINUING IN THE 80S AND AT LEAST AT THIS TIME...NOT A LOT OF BIG SYSTEMS TO HANG YOUR HAT ON. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1227 AM CDT SAT JUN 20 2015 THUNDERSTORM COMPLEX MOVING EASTWARD IN CENTRAL SD AT THIS TIME. WENT AHEAD AND KEPT THE MENTION OF TSRA FOR THE KHON AND KFSD TAF SITES BETWEEN 06Z AND 12Z FOR THE 06Z TAF SET. INCLUDE WIND AS A THREAT...EITHER VIA CONVECTION OR A STRONG WAKE LOW PRESSURE CENTER WHICH IS CURRENTLY NEAR FAITH SD...ESPECIALLY FOR THE HURON TAF SITE. WILL OBVIOUSLY MONITOR THE WIND THREAT...BUT DID ALSO INCLUDE A MVFR MENTION WITH THE TSRA BUT WOULD NOT BE SURPRISED TO SEE SHORT TERM IFR CONDITIONS IF THE RAIN IS HEAVY ENOUGH. HUMIDITY TIME SECTIONS AND SOUNDINGS ALSO STRONGLY HINT AT MVFR CEILINGS EARLY SATURDAY MORNING AT KHON SO INCLUDED THAT POSSIBILITY. FOR NOW...LEFT TSRA OUT OF THE KSUX TAF SITE AS THERE IS A CHANCE THE ACTIVITY WILL REMAIN NORTH OF THERE. WILL MONITOR THAT CLOSELY ALSO. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...MJ LONG TERM...MJ AVIATION...MJ
Hazardous weather outlook, Jun 19, 4:21 PM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 421 PM CDT FRI JUN 19 2015 SDZ038>040-052>062-202130- BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE- AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- 421 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS AREAS NEAR HIGHWAY 14...FROM HURON TO BROOKINGS...THROUGH 6PM. HAIL UP TO THE SIZE OF GOLF BALLS AND WINDS TO 60 MPH WILL BE POSSIBLE. HOWEVER...A LARGER COMPLEX OF THUNDERSTORMS IS EXPECTED TO ORGANIZE THIS EVENING ACROSS NORTHWEST AND WESTERN SOUTH DAKOTA...AND PRESS EAST AND SOUTHEAST OVERNIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH. THIS SECOND AREA OF STORMS MAY ARRIVE IN AREAS FROM HURON TO CHAMBERLAIN BETWEEN 10 PM AND 12 AM...AND PEAK IN THE POST MIDNIGHT HOURS. WHILE DAMAGING WIND IS THE GREATEST THREAT...A FEW STORMS WILL BE CAPABLE OF HAIL UP TO HALF DOLLAR SIZE. A PERIOD OF HEAVY RAINFALL IS ALSO LIKELY WITH STORMS...WHICH COULD OVERWHELM SOME POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT BETWEEN 10 PM AND 4 AM. IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ050- 063>071-202130- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-GREGORY- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD-UNION- 421 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE INTO THE EARLY EVENING. STORMS...AS THE MOVE EASTWARD TOWARD INTERSTATE 29...AND WESTERN MINNESOTA...ARE EXPECTED TO WEAKEN. HOWEVER...SMALL HAIL AND BRIEF GUSTY WINDS WILL BE POSSIBLE. A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70 MPH OR HIGHER...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF DOLLAR SIZE. LOCALLY HEAVY RAIN MAY ALSO BE POSSIBLE...WHICH MAY LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY FROM MIDNIGHT TO 4 AM. IAZ020>022-031-032-NEZ013-014-202130- PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- 421 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70 MPH...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF DOLLAR SIZE. THE HIGHEST RISK FOR SEVERE STORMS WILL BE FOUND ALONG AND NORTH OF INTERSTATE 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER MIDNIGHT.
In the hours before
Local storm report, Jun 20, 1:45 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
145 AM CDT SAT JUN 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST CHAMBERLAIN 43.81N 99.32W
06/20/2015 E60 MPH BRULE SD AWOS
&&
JMJLocal storm report, Jun 20, 2:00 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
200 AM CDT SAT JUN 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM TSTM WND GST 8 W WESSINGTON SPRINGS 44.08N 98.73W
06/20/2015 E60 MPH JERAULD SD TRAINED SPOTTER
&&
JMJLocal storm report, Jun 20, 2:37 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
237 AM CDT SAT JUN 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM TSTM WND DMG 15 NNE BURKE 43.38N 99.16W
06/20/2015 GREGORY SD LAW ENFORCEMENT
TREES DOWN
&&
JMJLocal storm report, Jun 20, 2:38 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
238 AM CDT SAT JUN 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM TSTM WND DMG PLATTE 43.39N 98.84W
06/20/2015 CHARLES MIX SD LAW ENFORCEMENT
TREES DOWN
&&
JMJLocal storm report, Jun 20, 2:58 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
258 AM CDT SAT JUN 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM TSTM WND GST 14 W PLATTE 43.39N 99.11W
06/20/2015 E60 MPH CHARLES MIX SD PUBLIC
&&
JMJThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:25 PM CDT | Severe Thunderstorm Warning | FSD | Nobles, Rock | 35 min |
| Jun 20, 3:56 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Lyon, Murray, Nobles, Rock | 49 min |
| Jun 20, 4:07 AM CDT | Wind Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 81 min |
| Jun 20, 1:21 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Gregory, Jerauld | 39 min |
| Jun 20, 1:48 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Davison, Douglas, Gregory | 27 min |
| Jun 20, 1:53 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle | 37 min |
| Jun 20, 1:59 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Jerauld, Sanborn | 31 min |
| Jun 20, 2:17 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Gregory, Hutchinson, Yankton | 43 min |
| Jun 20, 2:26 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Davison, Hanson, Kingsbury, Lake, McCook and 2 more | 34 min |
| Jun 20, 2:57 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Hutchinson, Kingsbury, Lake, Lincoln, McCook and 4 more | 33 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in South Dakota, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.